"Shifts on Products of Banach Spaces" by S. P. Moshokoa, M. Rajagopalan et al.
 

Shifts on Products of Banach Spaces

Document Type

Article

Publication Date

2011

Publication Title

Quaestiones Mathematicae

Abstract

It is well-known in the literature that the product of two Banach spaces does not necessarily admit a shift even with the case where each factor has a shift. The purpose of this paper is to explicitly construct a complex shift on the product of Banach spaces, c and c 0. Furthermore, we show that the product spaces c × ℓ p and c 0 × ℓ p , 0 ≤ p ≤ ∞ admit a complex shift.

DOI

10.2989/16073606.2011.622875

Volume

34

Issue

3

Share

COinS